# SDR S2YA03025

- Difficulty date: July 13, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N79SK
- Make and model: Beech 1900D
- Aircraft serial: UE79
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLT 1023 - MKE-ATW - DURING APPROACH, THE CREW NOTED THE NR 2 ENGINE T-HANDLE ILLUMINATED.  THE CREW FOLLOWED THE QRH AND PULL THE T-HANDLE, SHUTTING DOWN THE RIGHT ENGINE.  THE CREW ALSO DISCHARGED THE FIRE BOTTLE AND DECLARED AN EMERGENCY.  MAINTENANCE INSPECTED THE A/C AND DETERMINED THE CAUSE TO BE A FAULTY FIRE LOOP, IT WAS FERRIED BACK TO MKE.  MKE MAINTENANCE REPLACED THE FIRE LOOP AND BOTTLE AND RETURN THE A/C TO SERVICE.  (M)
